Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 268464, 6 pages
http://dx.doi.org/10.1155/2014/268464
Research Article

Laplacian Spectral Characterization of Some Unicyclic Graphs

1College of Automation, Harbin Engineering University, Harbin 150001, China
2College of Science, Harbin Engineering University, Harbin 150001, China

Received 17 June 2014; Accepted 25 August 2014; Published 3 September 2014

Academic Editor: Heping Zhang

Copyright © 2014 Lijun Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. H. Haemers, X. Liu, and Y. Zhang, “Spectral characterizations of lollipop graphs,” Linear Algebra and Its Applications, vol. 428, no. 11-12, pp. 2415–2423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. Boulet and B. Jouve, “The lollipop graph is determined by its spectrum,” Electronic Journal of Combinatorics, vol. 15, no. 1, p. R74, 2008. View at Google Scholar · View at MathSciNet
  3. X. Liu, S. Wang, Y. Zhang, and X. Yong, “On the spectral characterization of some unicyclic graphs,” Discrete Mathematics, vol. 311, no. 21, pp. 2317–2336, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. X. Zhang and H. Zhang, “Some graphs determined by their spectra,” Linear Algebra and Its Applications, vol. 431, no. 9, pp. 1443–1454, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Boulet, “Spectral characterizations of sun graphs and broken sun graphs,” Discrete Mathematics & Theoretical Computer Science, vol. 11, no. 2, pp. 149–160, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Shen and Y. Hou, “A class of unicyclic graphs determined by their Laplacian spectrum,” Electronic Journal of Linear Algebra, vol. 23, pp. 375–386, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. E. R. van Dam and W. H. Haemers, “Which graphs are determined by their spectrum?” Linear Algebra and Its Applications, vol. 373, pp. 241–272, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. Cvetković, P. Rowlinson, and S. Simić, An Introduction to the Theory of Graph Spectra, Cambridge University Press, Cambridge, UK, 2010. View at MathSciNet
  9. C. Bu, J. Zhou, H. Li, and W. Wang, “Spectral characterizations of the corona of a cycle and two isolated vertices,” Graphs and Combinatorics, vol. 30, no. 5, pp. 1123–1133, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Wang, F. Belardo, Q. Huang, and E. M. Li Marzi, “Spectral characterizations of dumbbell graphs,” Electronic Journal of Combinatorics, vol. 17, no. 1, article R42, 2010. View at Google Scholar · View at MathSciNet
  11. R. Grone and R. Merris, “The Laplacian spectrum of a graph.II,” SIAM Journal on Discrete Mathematics, vol. 7, no. 2, pp. 221–229, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Li and Y. Pan, “A note on the second largest eigenvalue of the Laplacian matrix of a graph,” Linear and Multilinear Algebra, vol. 48, no. 2, pp. 117–121, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. G. R. Omidi and E. Vatandoost, “Starlike trees with maximum degree 4 are determined by their signless Laplacian spectra,” Electronic Journal of Linear Algebra, vol. 20, pp. 274–290, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. R. Boulet, “The centipede is determined by its Laplacian spectrum,” Comptes Rendus de l'Académie des Sciences. Série I: Mathématique, vol. 346, no. 13-14, pp. 711–716, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. H. Liu and B. L. Liu, “Some results on the Laplacian spectrum,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3612–3616, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Liu, B. Liu, and F. Wei, “Graphs determined by their (signless) Laplacian spectra,” Electronic Journal of Linear Algebra, vol. 22, pp. 112–124, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. M. Liu, H. Shan, and K. C. Das, “Some graphs determined by their (signless) Laplacian spectra,” Linear Algebra and Its Applications, vol. 449, pp. 154–165, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. X. Liu and S. Wang, “Laplacian spectral characterization of some graph products,” Linear Algebra and Its Applications, vol. 437, no. 7, pp. 1749–1759, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. F. Wang, H. X. Zhao, and Q. Huang, “Spectral characterization of multicone graphs,” Czechoslovak Mathematical Journal, vol. 62, no. 1, pp. 117–126, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. Zhou and C. Bu, “Laplacian spectral characterization of some graphs obtained by product operation,” Discrete Mathematics, vol. 312, no. 10, pp. 1591–1595, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus